# SDR CA150519010

- Difficulty date: May 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwc PW306A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Pin
- Condition: Broken
- Location: Exhaust Module
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT RETURNED TO POINT OF DEPARTURE FOR FADEC & THRUST REVERSER MAJOR FAULT THAT APPEARED SHORTLY AFTER TAKEOFF.  THE ACFT LANDED WITHOUT INCIDENT.  THE TECHNICIANS FOUND A BROKEN PIN ON EXHAUST MODULE.  THE EXHAUST MODULE WAS REPLACED & THE ACFT RETURNED TO SERVICE.
